Reference Type | Journal (article/letter/editorial) |
---|
Title | EXCITATION SPECTRUM AT THE YANG–LEE EDGE SINGULARITY OF 2D ISING MODEL ON THE STRIP |
---|
Journal | International Journal of Modern Physics B |
---|
Authors | BALASKA, SMAIN | Author |
---|
MCCABE, JOHN F. | Author |
WYDRO, TOMASZ | Author |
Year | 2008 (November 10) | Volume | 22 |
---|
Issue | 28 |
---|
Publisher | World Scientific Pub Co Pte Lt |
---|
DOI | doi:10.1142/s0217979208049133Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8907975 | Long-form Identifier | mindat:1:5:8907975:3 |
---|
|
GUID | 0 |
---|
Full Reference | BALASKA, SMAIN, MCCABE, JOHN F., WYDRO, TOMASZ (2008) EXCITATION SPECTRUM AT THE YANG–LEE EDGE SINGULARITY OF 2D ISING MODEL ON THE STRIP. International Journal of Modern Physics B, 22 (28). 4967-4973 doi:10.1142/s0217979208049133 |
---|
Plain Text | BALASKA, SMAIN, MCCABE, JOHN F., WYDRO, TOMASZ (2008) EXCITATION SPECTRUM AT THE YANG–LEE EDGE SINGULARITY OF 2D ISING MODEL ON THE STRIP. International Journal of Modern Physics B, 22 (28). 4967-4973 doi:10.1142/s0217979208049133 |
---|
In | (2008, November) International Journal of Modern Physics B Vol. 22 (28) World Scientific Pub Co Pte Lt |
---|
These are possibly similar items as determined by title/reference text matching only.